Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the stability
of approximately additive mappings


Authors: Yang-Hi Lee and Kil-Woung Jun
Journal: Proc. Amer. Math. Soc. 128 (2000), 1361-1369
MSC (1991): Primary 47H15
Published electronically: August 5, 1999
MathSciNet review: 1641128
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a generalization of the stability of approximately additive mappings in the spirit of Hyers, Ulam and Rassias.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H15

Retrieve articles in all journals with MSC (1991): 47H15


Additional Information

Yang-Hi Lee
Affiliation: Department of Mathematics Education, Kongju National University of Education, Kongju 314-060, Republic of Korea
Email: lyhmzi@kongjuw2.kongju-e.ac.kr

Kil-Woung Jun
Affiliation: Department of Mathematics, Chungnam National University, Taejon 305-764, Republic of Korea
Email: kwjun@math.chungnam.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05156-4
PII: S 0002-9939(99)05156-4
Received by editor(s): February 25, 1998
Received by editor(s) in revised form: June 22, 1998
Published electronically: August 5, 1999
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society